# SDR CA980406013

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2T2
- System (JASC): 2613 · Overheat Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 43,096 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, NR 2 ENGINE OVERHEAT LIGHT FLICKERED CONTINUOUSLY.  NR 2 ENGINE LOWER FIRE DETECTION LOOP WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE..  PART TOTAL CYCLES:  26,033.
